# SDR SWAA2022030369551

- Difficulty date: February 6, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK LOCATED NEXT TO EMERGENCY DOOR LT SIDE AT PASSENGER CABIN (1 EA) 2022-55817 / [01] REPLACED EMERGENCY LIGHT BATTERY PACK LOCATED NEXT TO EMERGENCY DOOR LT SIDE AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-06-960-805; TEST IS OK.;[02] REPLACED EMERGENCY LIGHT BATTERY PACK LOCATED NEXT TO EMERGENCY DOOR LT SIDE AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-06-960-805; TEST IS OK.
